MAUDE Adverse Event Report: OSCOR.INC SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR.INC SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number 454952
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The patient suffered from a pericardial effusion with low blood pressure, and dizziness after transseptal puncture.The patient was hospitalized.For diagnostics echocardiography was done.Successful pericaridal puncture with 600 ml aspiration was done.No device malfunction  reported.No additional information is available.
 
Additional Manufacturer Narrative
No product was provided for analysis.There was no device malfunction reported.However, there was adverse event with patient reported.Cuse of the adverse event may have been related to patient anatomy as patient has a thick cardiac septum and it was difficult to probing the left atrium with a needle.Ablation procedure was completed successfully.Post-procedural echography showed adverse side effects.The lot number was not provided by the customer; therefore, the device history record could not be reviewed, however, inspection procedures require any oscor product to pass all in-process and qa final inspection before shipping to the customer.No product was returned to oscor and no known device malfunction was reported.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is unconfirmed - no problem detected as no device malfunction was reported.No corrections or corrective actions will be taken.No device was returned for analysis and there was no device malfunction reported.Review of the manufacturing records did not reveal any discrepancies that would have contributed to this event.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SENOVO BI-FLEX STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17669830
Report Number1035166-2023-00094
Device Sequence Number15225779
Product Code DYB
UDI-Device Identifier00885672009915
UDI-Public00885672009915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number454952
Device Catalogue Number454952
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown